# SDR WTAA960175

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- Engine: Pwa PW118
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 5905588
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - LEFT FUEL FILTER LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFFERED INDICATING SYSTEM PER MEL 73-33-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING LEFT ENGINE FUEL FILTER LIGHT SWITCH.  (M)
